# SDR FDEA201509182900

- Difficulty date: September 18, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 694 hours, 25,526 cycles
- System (JASC): 7731 · Engine Ignition Analyzer
- Part: Accelerometer
- Part number: 144957000111
- Part serial: 1060
- Condition: Failed
- Location: Lt Engine
- Part time: 3,132 hours, 1,946 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENG BREAD BAND VIBRATION INDICATOR ENTERED & REMAINED IN AMBER BAND.  CREW CONDUCTED COMPULSORY LT ENG SHUTDOWN IAW QRH.  CREW REPORTED THAT THEY DIDN'T FEEL ANY VIBRATION.  EICAS MX MSGS LT ENG BB VIB & LT ENG VIB BITE PRESENT, SUSPECTED INDICATION.  R & R RED LT ENG AVM ACCELEROMETER IAW AMM 77-31-01-4.  R & R RED LT ENG AVM SIGNAL CONDITIONER IAW MM 77-31-03-4.  NEED TO PERFORM HIGH POWER RUN.  PERFORMED AVM SYS OPERATIONAL TEST IAW AMM 77-31-00-5-0 AT 70 PERCENT N1. PERFORMED LT ENG VIBRATION SURVEY TEST 6 IAW AMM 71-00-00-5-3.
